# SDR 2005UALA00598

- Difficulty date: June 25, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 49,853 hours, 27,284 cycles
- Engine: Ge CFM56*
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB CENTER SECTION CENTER LT SIDE 3 EACH BEAM ATTACHED ANGLES CRACKED, NR 1 UPPER FWD, NR 2 LOWER FWD AND NR3 LOWER AFT.  REPLACED 3 EACH CRACKED FITTINGS REF SRM 51-40-02.
